MAUDE Adverse Event Report: BEEKLEY CORPORATION BELLA BLANKETS; PROTECTIVE COVERLETS FOR MAMMORGRAPHY

BEEKLEY CORPORATION BELLA BLANKETS; PROTECTIVE COVERLETS FOR MAMMORGRAPHY
Catalog Number 311
Medical Device Problem Codes Product Quality Problem (1506); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Bella blankets may have caused image artifact and as a result the mammogram was repeated for two patients.
 
Event or Problem Description
The mammogram for two patients had to be repeated due to image artifact.Upon further testing, it was determined the bella blankets did not cause the image artifact.

Brand Name
BELLA BLANKETS
Common Device Name
PROTECTIVE COVERLETS FOR MAMMORGRAPHY
Manufacturer (Section D)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
Manufacturer (Section G)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
Manufacturer Contact
kate chase
1 prestige lane
bristol, CT 06010
MDR Report Key20263255
Report Number9021987-2024-00003
Device Sequence Number12827337
Product Code IZH
UDI-Device Identifier00815137020247
UDI-Public00815137020247
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
073262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number311
Device Lot Number311.24000472
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown